BibTeX record journals/iandc/Felice01

download as .bib file

@article{DBLP:journals/iandc/Felice01,
  author    = {Clelia de Felice},
  title     = {On Some Sch{\"{u}}tzenberger Conjectures},
  journal   = {Inf. Comput.},
  volume    = {168},
  number    = {2},
  pages     = {144--155},
  year      = {2001},
  url       = {https://doi.org/10.1006/inco.2000.2932},
  doi       = {10.1006/inco.2000.2932},
  timestamp = {Fri, 12 Feb 2021 22:16:26 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/Felice01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics